# SDR CALA0800068

- Difficulty date: January 13, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 22,905 hours, 6,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE RETURN FOR EMERGENCY EXIT LIGHTS ILLUMINATING & EXTINGUISHING INTERMITTENTLY.  REPLACED CONTROLLER AT AFT FLIGHT ATTENDANT STATION.
